MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP CLEARCORE EUS BIOPSY NEEDLE; FCG,BIOPSY NEEDLE

COOK IRELAND LTD ECHOTIP CLEARCORE EUS BIOPSY NEEDLE; FCG,BIOPSY NEEDLE
Model Number G60992
Medical Device Problem Codes Accessory Incompatible (1004); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
We use this product for coelic plexus block, when we attached the 10ml syringe the needle connector is not fix properly.
 
Event or Problem Description
Supplemental report is being submitted as a cancellation report following the completion of the investigation on 24-nov-2025 as the complaint no longer meets the description of a reportable incident (cannot attach syringe using standard luer lock fitting).Fda mdr reporting not required: the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.No reporting malfunction precedence exists for this complaint event for this product family.No risk of failure mode indicates no potential for serious injury if the malfunction were to recur.No adverse effect to the patient was reported as occurring.
 
Additional Manufacturer Narrative
Device evaluation: (b)(4) unit of lot number: c2264103 of echo-bx-22 was returned, open not in its original packaging for evaluation.The device related to this occurrence underwent a laboratory evaluation on the 30th of october 2025.On evaluation of the devices the following observations were made: visual inspection: needle hub examined and observed to be cracked.Distal end of needle examined, and no issue observed.Functional inspection: sheath extender able to advance and retract with no issue.Needle handle able to advance and retract with no issue.The reported failure was observed.Manufacturing records: prior to distribution, all echo-bx-22 devices are subjected to a visual inspection and functional inspection to ensure device integrity.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number: c2264103.A review of the manufacturing records for echo-bx-22 of lot number: c2264103 did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and / label: the warning section of the instructions for use, ifu0136, which accompanies this device instructs the user to inspect the device prior to use: "visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use¿.Indication for use section: ¿the device is indicated for ultrasound guided tissue sampling of submucosal and extramural lesions, mediastinal masses, lymph nodes, and intraperitoneal masses within or adjacent to the gastrointestinal tract, which is used for subsequent pathological examination to aid in disease diagnosis and patient management.¿ there is evidence to suggest that the customer did not follow the instructions for use in relation to indication for use section.As per information provided the device was used for coelic plexus block.The device was used in a manner inconsistent with the product labelling and/or instructions, therefore it is unknown how the device will function.As per update to the management of complaints procedure, where information is reviewed and categorized as use related/off label use and where no adverse event is identified then no complaint is required.The event is documented in the pms tracker and reviewed as part of post market surveillance.Image review: an image was not returned for evaluation.Root cause analysis: a definitive cause could not be determined from the investigation.A potential root cause for the inability to attach the syringe using the standard luer lock fitting may be excessive force applied during connection or disconnection, which led to damage the needle hub and prevent the syringe from attaching properly.Confirmation of complaint: complaint is confirmed based on visual and/or functional inspection.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the customer: ¿when we attached the 10ml syringe the needle connector is not fix properly.¿ confirmed quantity, 01 device was confirmed used.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation findings conclude that a definitive root cause could not be determined.A potential root cause for the inability to attach the syringe using the standard luer lock fitting may be excessive force applied during connection or disconnection, which led to damage the needle hub and prevent the syringe from attaching properly.Complaints of this nature will continue to be monitored for similar events.Complaint is confirmed based on visual and/or functional inspection.

Brand Name
ECHOTIP CLEARCORE EUS BIOPSY NEEDLE
Common Device Name
FCG,BIOPSY NEEDLE
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23085723
Report Number3001845648-2025-00479
Device Sequence Number10517284
Product Code FCG
UDI-Device Identifier00827002609921
UDI-Public(01)00827002609921(17)280207(10)C2264103
Combination Product (Y/N)N
Initial Reporter CountryAE
PMA/510(K) Number
K210476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG60992
Device Catalogue NumberECHO-BX-22
Device Lot NumberC2264103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2025
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight61 KG